# SDR SIMA20211227007

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 39,213 hours, 33,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT HOLDER BROKEN-C/A-RAR AFT FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16. NO FURTHER DEFECTS NOTED.
